# SDR YENA2025030700243

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 05349
- Aircraft time: 46,663 hours, 15,510 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#1936, STI-JFK. (AIRCRAFT DECLARED AN EMERGENCY)'ON TAKEOFF WE LOST ENG 1 PUMP AND GREEN HYDRAULIC FLUID ALT GEAR EXT WORKED DOORS OPEN; REF LOGPAGE 4247535, ITEM # 1 (REMOVED AND REPLACED FLEX HOSE IAW AMM 32-31-39. REF LP 4247535, ITEM 2 (PERFORMED LEAK CHECK OF BRAIDED FLEX HOSE REPLACEMENT IAW AMM 32-31-39) FOR LEAK CHECK) AND 4247541, ITEM # 1 (FUNCTIONAL TESTR OF THE NORMAL EXTENSION AND RETRACTION OF THE LANDING GEAR ACCOMPLISHED IAW AMM 32-31-00-720-002-A. MULTIPLE GEAR SWINGS ACCOMPLISHED IN SUCCESS WITH NO ABNORMALITIES. A/C OK FOR SVC.) FOR RESOLUTION.'
